# SDR JJBA20221017005

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 35,637 hours, 24,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING PANEL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED AFT CABIN CEILING PANEL EMERGENCY LIGHT. OPS CHECK GOOD
